Please use this identifier to cite or link to this item:
http://hdl.handle.net/10071/22560| Author(s): | Ferreira, M. A. M. |
| Date: | 2019 |
| Title: | Laplace transform effectiveness in the M|G|∞ queue busy period probabilistic study |
| Volume: | 1 |
| Pages: | 304 - 312 |
| Event title: | 18th Conference on Applied Mathematics APLIMAT 2019 |
| ISBN: | 978-151088214-0 |
| Keywords: | Laplace transform M|G|∞ Busy period Queues network Algorithm |
| Abstract: | The Laplace transform is a widely used tool in the study of probability distributions, often allowing for a probability density functions and distribution functions simpler determination and being a “moments generating function”. In this paper, it is considered a situation not so simple, as it is the case of the M|G|∞ queue busy period length distribution. Attention will also be given the respective tail Laplace transform. Then, in the context of an open queues network, which nodes behave as M|G|∞ queues, the Laplace transform will be used to construct an algorithm to determine the Laplace transform of the global service time length of a customer during their stay on the network distribution. |
| Peerreviewed: | yes |
| Access type: | Open Access |
| Appears in Collections: | ISTAR-CRI - Comunicações a conferências internacionais |
Files in This Item:
| File | Size | Format | |
|---|---|---|---|
| conferenceobject_55881.pdf | 442,6 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.












